# SDR REXA2024052800403

- Difficulty date: May 13, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 67021186
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB., L/H FORWARD DRAG ANGLE IS CRACKED.  REPAIRED DAMAGE I.A.W. CRJ900 SRM 55-31-00-201-001-A01.
